MAUDE Adverse Event Report: SURGICAL INNOVATIONS LIMITED YELLOPORT PLUS; 5×95 YELLOPORT PLUS CANNULA LUER THREAD

SURGICAL INNOVATIONS LIMITED YELLOPORT PLUS; 5×95 YELLOPORT PLUS CANNULA LUER THREAD
Model Number YC0509501
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Following a most recent fda inspection, this incident is being retrospectively reported.No evaluation performed as devices have not been returned to the manufacturer.Following a review of the device history record for lot 64390 (manufactured november 2012).It was found that all manufacture and assembly operations were completed according to specified requirements and the devices satisfactorily completed 100% final inspection.All devices from this batch (b)(4) have been sold to one customer only on december 2012.No other complaints have been received for this batch.The distributor has confirmed that the issue may have been caused due to misuse (email evidence available).The distributor has confirmed that there was no patient harm or death.
 
Event or Problem Description
A distributor reported a complaint to surgical innovations.The complaint details state, during a laparoscopic appendectomy surgery, a doctor found a break on top of the cannula (2 devices affected) after 30 minutes of the surgery.No patient harm or injury has been reported.A x-ray and ct scan were carried out to locate the missing piece however no piece was found.The distributor has confirmed that there was no patient harm or death.

Brand Name
YELLOPORT PLUS
Common Device Name
5×95 YELLOPORT PLUS CANNULA LUER THREAD
Manufacturer (Section D)
SURGICAL INNOVATIONS LIMITED
clayton wood house
6 clayton wood bank
leeds, west yorkshire LS16 6QZ
UK  LS16 6QZ
MDR Report Key7058925
Report Number9680952-2017-00009
Device Sequence Number10786626
Product Code GCJ
UDI-Device Identifier05051986001388
UDI-Public05051986001388
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K070712
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberYC0509501
Device Catalogue NumberYC0509501
Device Lot Number64390
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2016
Initial Report FDA Received Date11/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1